# SDR DALA2018031701772

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,050 hours, 36,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1300, FRAME UPPER SURFACE HAS CORROSION ABOVE STRINGER 30.  CORROSION DAMAGE FOUND OUT OF LIMITS.  REPAIRED THE FRAME IAW ER/A 556942-14AD, REV. ORIGINAL.
